Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
pamgreene posted:
I learned about 3 years ago that I had Parkinsons disease.I am presently taking 4/ 25mg sinemet and 4/ 25 mg.requip per day.I was prescribe1/azilect about 3 months ago.
I began having eye problems.My eyes began to blur, hurt and burn to the point there were times I could hardly see.I love to read and it has taken me almost 6 months to read a book.I guess my point to all of this is the eye problem due to the azilect or the Parkinsons.
njladyluck responded:
Hi, Just wanted to comment to your post. I was diagnosed in July 2010 and about 2 months later started having terrible blurred vision and refocusing problems when reading a book or working on computer. The worst was at work while on the computer and seemed to come on at the worst possible times when I was overly tired from facing the computer all day or stressed out. It used to terrify me and I didn't know what was going to happen. I started taking 1 tab a day of Azilect in Nov. 2010 and the first relief was that the blurred vision stopped. Stressed out or tired at work the losing focus and blurred vision has not come back. I know with PD, symptoms do come and go so this might be the reason I no longer have the vision problem at this point in time. Although I was positive it was the Azilect relieving the symptom. It will be interesting to hear Dr. Stacy's response.
Mark A Stacy, MD responded:
Dear pamgreene
I do not know of any eye problem associated with Azilect (rasagiline). Blurred vision related to PD most often is a result of decreased blinking and dry eyes. When the cornea (the outer clear area of the eye) gets dry, it will sometimes become cloudy. Frequent use of eye drops - 4-6 times per day for several weeks should improve this. If not, I would recommend a visit with an ophthalmologist.

Helpful Tips

Do you have vivid dreams?Expert
Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
Was this Helpful?
37 of 49 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center